# SDR UPS98825731

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, FWD LOWER CARGO COMPARTMENT LONGERON 36 CRACKED FROM FWD TORQUE BOX TO STA 220.  REMOVED LONGERONS,  REMOVED CORROSION FROM HANGER IAW DC8 SRM 51 1 8.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  DRILLED NEW LONGERONS FORF IT IAW DC8 SRM 51 1 24.  INSTALLED LONGERONS WITH HI-LOKS IAW DC8 SRM 51 1 20D.
